# SDR SA05032

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

BOS FLT 2035 EN ROUTE BOS TO DCA.  AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO FIELD IN BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED A NOSE GEAR PIN.  OK FOR SERVICE.
